Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Baby has high fever, nasal bleeding. Taken Antipyretic syrup. Does it require medical attention?

Hello Doctor, My daughter is 3.5 yrs old. From last two days she is suffering from fever( 101-104). After given her Antipyretic syrup, temp. get normalized. Today morning after waking up she has nasal bleeding . All her activities like eating, drinking, playing are normal after taking antipyretic syrup.Does she need medical help immediately?
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
Some times nasal bleeding is common with fevers especially with cold and throat infections. If it is still bleeding you should press that side nostril and keep it close for 1 to 2 minutes (one nostril at a time only) so that bleeding will stop and consult your doctor. As Littles plexus is weak in side nostrils bleeding occurs from nostrils commonly.
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor